# SDR AALA20100325TUL09

- Difficulty date: March 25, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 31,694 hours, 13,000 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61124
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED SKIN ON AFT CARGO DOOR.  INSTALLED NEW SKIN PER ESO 60651.
